OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4653

Title: Holomorphic projective mappings
Authors: Vesentini, Edoardo
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Edoardo Vesentini, "Holomorphic projective mappings", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 297-308.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Si caratterizzano le trasformazioni di Moebius olomorfe fra tutte le applicazioni olomorfe di dischi aperti di spazi di Banach di funzioni continue.
Holomorphic Moebius trasformations are characterized within the set of all holomorphic maps acting on open balls in Banach spaces of continuous functions.
URI: http://hdl.handle.net/10077/4653
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
VesentiniRendMat26.pdf179.33 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.